Brown Vaginal Discharge?

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

I am on the Depo Provera Shot and have been now for a while roughly 4 months, my next injection/shot is at the end of this month. I have never had this before but I noticed a couple hours ago some brown discharge. Should I be worried? Whilst being on the Depo Provera I haven’t really had a period I think I’ve had a bit of spotting one month and that was it.

3 Replies to “Brown Vaginal Discharge?”

  1. Gross! NOT what I expected to see when I clicked on the Yahoo Answers category to view questions about Yahoo Answers!! Not only are you sharing something so very personal with thousands of complete strangers, but it’s something your doctor should answer.

    But I did a Google search for "Can Depo Provera Shot cause brown vaginal discharge?" (You could have kept this private without sharing with the public).

    https://www.healthtap.com/topics/brown-vaginal-discharge-with-depo-provera

    An answer from a doctor: "If you’re having regular periods and then just some brown discharge that’s occasional there’s no need to go on oral provera. If you aren’t having your period and you ONLY have brown discharge, then, yes, definitely speak with your doctor about the cycles."

    There were other sites as well. But clearly this is something you can discuss (privately) with your doctor!

  2. Don’t worry, it does happen.

    The only concern I have (and I assume its down to you simply not mentioning it) is the fact that you should have appointments every 12 weeks, so if you’ve left it 4 months in between injections then you should take a pregnancy test prior to getting the new injection.

    What I found with Depo is that you do occasionally get brown spotting both in the first 6 months and up to a year after the last injection.

    Do mention it at your next appointment but I wouldn’t worry about it (unless you really have left it 4 months between injections, but that’s not related to the discharge).

  3. Some people experience spotting, a full period or nothing at all. I was on depo for a year and never had anything what so ever. However, it took me about 8 months to get any signs of a period again and have spotting for 2 weeks straight now. I don’t recommend the shot to any one because of all the complications I have had from it. But yes that is normal . And usually goes away after 6 months or so of being on it.

Leave a Reply